Attraction des disques analytiques et continuité Höldérienne d'applications holomorphes propres

François Berteloot

Banach Center Publications (1995)

  • Volume: 31, Issue: 1, page 91-98
  • ISSN: 0137-6934

How to cite


Berteloot, François. "Attraction des disques analytiques et continuité Höldérienne d'applications holomorphes propres." Banach Center Publications 31.1 (1995): 91-98. <>.

author = {Berteloot, François},
journal = {Banach Center Publications},
keywords = {Hölder continuity; proper holomorphic maps},
language = {fre},
number = {1},
pages = {91-98},
title = {Attraction des disques analytiques et continuité Höldérienne d'applications holomorphes propres},
url = {},
volume = {31},
year = {1995},

AU - Berteloot, François
TI - Attraction des disques analytiques et continuité Höldérienne d'applications holomorphes propres
JO - Banach Center Publications
PY - 1995
VL - 31
IS - 1
SP - 91
EP - 98
LA - fre
KW - Hölder continuity; proper holomorphic maps
UR -
ER -


  1. [1] F. Berteloot, Hölder continuity of proper holomorphic mappings, Studia Math. 100 (1991), 229-235. Zbl0746.32009
  2. [2] F. Berteloot, A remark on local continuous extension of holomorphic mappings, in: Contemp. Math. 137 (1992), 79-83. Zbl0781.32027
  3. [3] F. Berteloot et G. Cœuré, Domaines de C 2 , pseudoconvexes et de type fini, ayant un groupe non compact d’automorphismes, Ann. Inst. Fourier 41 (1) (1991), 77-86. Zbl0711.32016
  4. [4] K. Diederich and J. E. Fornaess, Proper holomorphic maps onto pseudoconvex domains with real analytic boundaries, Ann. of Math. 110 (1979), 575-592. Zbl0394.32012
  5. [5] F. Forstneric and J. P. Rosay, Localization of the Kobayashi metric and the boundary continuity of proper holomorphic mappings, Math. Ann. 279 (1987), 239-252. Zbl0644.32013
  6. [6] J. E. Fornaess and N. Sibony, Construction of p.s.h. functions on weakly pseudoconvex domains, Duke Math. J. 58 (1989), 633-655. Zbl0679.32017
  7. [7] G. M. Henkin, An analytic polyhedron is not biholomorphically equivalent to a strictly pseudoconvex domain, Soviet Math. Dokl. 14 (1973), 858-862. Zbl0288.32015
  8. [8] S. Pinchuk, Holomorphic aps in n and the Problem of Holomorphic Equivalence, Encyclopaedia of Math. Sci. 19, Springer, 1989. 
  9. [9] S. Pinchuk, On proper holomorphic mappings of strictly pseudoconvex domains, Siberian Math. J. 15 (1974), 909-917. 
  10. [10] R. M. Range, On the topological extension to the boundary of biholomorphic maps in n , Trans. Amer. Math. Soc. 216 (1976), 203-216. Zbl0313.32034
  11. [11] N. Sibony, A class of hyperbolic manifolds, in: Ann. of Math. Stud. 100, 1981, 357-372. Zbl0476.32033

Citations in EuDML Documents

  1. Hervé Gaussier, Alexandre Sukhov, Estimates of the Kobayashi-Royden metric in almost complex manifolds
  2. Emmanuel Opshtein, A Wong-Rosay type theorem for proper holomorphic self-maps
  3. Karl Oeljeklaus, Peter Pflug, El Hassan Youssfi, The Bergman kernel of the minimal ball and applications
  4. Harish Seshadri, On isometries of the carathéodory and Kobayashi metrics on strongly pseudoconvex domains
  5. F. Berteloot, A. Sukhov, On the continuous extension of holomorphic correspondences
  6. François Berteloot, Méthodes de changement d’échelles en analyse complexe

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.